# SDR SWAA2023053029181

- Difficulty date: April 19, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 7 LOWER SKIN LOCATED SLAT STATION 322.71 AT RT WING 2023-282292<[01] P/N: NORTEC 500D; S/N: N500X12101V022233; CAL DUE: 30-AUG-23.;[02] REPAIRED SLAT 7 LOWER SKIN LOCATED SLAT STATION 322.71 AT RT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8 ;FIGURE 202 ALTERNATIVE 1 SHEET 2 MATERIAL USED ALUMINIUM SHEET 7075-T6 0.071 INCH PO 2021 203793 1;ALUMINIUM SHEET 7075-T6 0.063 INCH PO 2021 194451 SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED SLAT 7 LOWER SKIN LOCATED SLAT STATION 322.71 AT RT WING IAW SRM B737-700 57-42-01-2R-8 REPAIR 8 ;FIGURE 202 ALTERNATIVE 1 SHEET 2 MATERIAL USED ALUMINIUM SHEET 7075-T6 0.071 INCH PO 2021 203793 1;ALUMINIUM SHEET 7075-T6 0.063 INCH PO 2021 194451 SEE INDIVIDUAL SIGN OFF BELOW.AS RII. JOB COMPLETED.
